# SDR SWAA2022050300728

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MID AND AFT AISLE INOP 2022-165423 / [01] REPLACED POWER SUPPLY-BATTERY PACK IAW B737NG AMM 33-51-06-960-805 (2E/A) AFT LH AND AFT RH AND TEST IS OK;[02] REPLACED POWER SUPPLY-BATTERY PACK IAW B737NG AMM 33-51-06-960-805 (2E/A) AFT LH AND AFT RH AND TEST IS OK. VERIFIED
